# SDR DXTA2016030706199

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 12,356 hours, 6,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM20053103
- Condition: Corroded
- Location: Te Flap
- Part time: 12,356 hours, 6,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRACK SUPPORT FITTING D, CORROSION FOUND AT FLAP TRACK SUPPORT FITTING BOLT HOLE.  AFTER CORROSION WAS REMOVED FROM BORE OF "D" FLAP TRACK UPPER ASSEMBLY FOUND BUSHINGS TO MEASURE BEYOND LIMITS OF .6245-.6255 PER DRAWING 1159WM20107.  REMOVED LT "D" FLAP TRACK UPPER FITTING ASSEMBLY AND LOWER FITTING PER DRAWING 1159WM20107 AND 1159WM20108.  REMOVED LT FLAP TRACK "D" (PN 1159WM20053-103) AND EXISTING BRACKETS FROM FLAP TRACK UPPER SKIN ASSEMBLY PER DRAWING 1159WM20053.  INSTALLED LT "D" TRACK BLOCK (PN 1159WM20234N3) TO LT "D" FLAP TRACK (PN 1159WM20053-103) WITH 32 EA RIVETS AND 5EA HL31-8 HI LOKS PER DRAWING 1159W20223.  ASSEMBLED LT "D" FLAP TRACK (PN 1159WM20053-103) AMD BLOCK TO UPPER SKIN ASSEMBLY PER DRAWING 1159W20023.  INSTALLED LT D TRACK ASSY WITH UPPER AND LOWER FITTINGS TO REAR BEAM AREA PER GAC DRAWINGS 1159W20014 AND 1159W40003.  TORQUED CONNECTING D HARDWARE PER GAMPS 2220 REV E.
